MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE KIT,OPEN HEART CON (HCOB )933; CARDIOVASCULAR PROCEDURE KIT

MEX03 MEXICO-JUAREZ PRESOURCE KIT,OPEN HEART CON (HCOB )933; CARDIOVASCULAR PROCEDURE KIT
Model Number PVCGOHCOB
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot# 20200623-23-sh was finished on 09th jul 2020.No exception was recorded in the device history record that could lead to the reported incident.Based on supplier investigation, device history record (dhr) review did not indicate any exception that could lead to the reported incident.The average linting data is 0.173 g / 10 pieces.There are 164 occurrences reported in the past 12 months.No sample was available for investigation, only photo was provided where blue lint was seen on hands.According to the supplier, the operating room towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process, and cutting process the suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(b)(4).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, no abnormal situation happened in production or device history record.Therefore, the root cause could not be determined.
 
Event or Problem Description
Customer reported lint particles were found on surgeon¿s hands while drying hands with blue towel pwtb04-stm from the open heart kit pvcgohcob.No clinical data or patient demographics were provided by customer when requested.Report filed for potential risk.

Brand Name
KIT,OPEN HEART CON (HCOB )933
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key11303513
Report Number1423537-2021-00591
Device Sequence Number3347182
Product Code OEZ
UDI-Device Identifier10888439637335
UDI-Public10888439637335
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPVCGOHCOB
Device Catalogue NumberPVCGOHCOB
Device Lot Number488008
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;